# SDR AT0400011

- Difficulty date: April 21, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS CHECK, WHILE PERFORMING SERVICE CHECK, SEAT ROW 20 DEF LIGHT FAILS TO LIGHT.  REPAIRED WIRING AT SEAT ASSY.  PER B717 SWPM 20-30-12 AND SWPM 20-10-13, AND WDM 33-51-14 OPS CHECK NORMAL IAW AMM 33-51-00.
